# SDR PLGA981007A

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Intercom
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4232 - DURING TAKEOFF ROLL, THE COCKPIT INTERCOM SYSTEM FAILED WHICH CUT COMMUNICATION BETWEEN THE CREW AS 'V' SPEEDS WERE CALLED OUT.  THE AIRCRAFT WAS ROTATED AT 150 KTS WHICH WAS 14 KTS ABOVE MAXIMUM TIRE SPEED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED TIRES USING MANUFACTURE DATA AND FOUND TO BE GOOD FOR CONTINUED SERVICE.  (M)
